Download this article
Download this article For screen
For printing
Recent Issues
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN (electronic): 2578-5885
ISSN (print): 2578-5893
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Existence of weak solutions for some elliptic systems

Lucio Boccardo and Luigi Orsina

Vol. 4 (2022), No. 3, 517–534

We study existence of positive weak solutions for stationary systems weakly related to the logarithmic Keller–Segel model for chemotaxis. The simplest case is the Dirichlet problem for

{ Δu + u = Adiv (u ψ 1+ψ) + f(x)  in Ω, Δψ = uλ   in Ω.

We prove existence results under conditions on A > 0 and λ > 0; for instance, we prove existence of finite energy solutions u if 0 < A < 1 2.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

elliptic systems, Keller–Segel model, nonlinear elliptic equations
Mathematical Subject Classification
Primary: 35J47, 35J60
Received: 9 July 2021
Revised: 27 December 2021
Accepted: 22 March 2022
Published: 4 December 2022
Lucio Boccardo
Dipartimento di Matematica
Sapienza Università di Roma
Luigi Orsina
Dipartimento di Matematica
Sapienza Università di Roma